×

Found 34 Documents (Results 1–34)

100
MathJax

Analogs of the Globevnik problem on Riemannian two-point homogeneous spaces. (English. Russian original) Zbl 1404.43013

Math. Notes 101, No. 3, 417-428 (2017); translation from Mat. Zametki 101, No. 3, 359-372 (2017).
MSC:  43A80
PDF BibTeX XML Cite
Full Text: DOI

On the transfer principle in integral geometry. (English) Zbl 1157.53358

Suh, Young Jin (ed.) et al., Proceedings of the 10th international workshop on differential geometry, Taegu, Korea, November 10–11, 2005. Taegu: Kyungpook National University. 85-97 (2006).
MSC:  53C65 53C30
PDF BibTeX XML Cite

\(n\)-width of multiplier operators on two-point homogeneous spaces. (English) Zbl 0934.41018

Chui, Charles K. (ed.) et al., Approximation theory IX. Volume 1. Theoretical aspects. Proceedings of the 9th international conference, Nashville, TN, USA, January 3-6, 1998. Nashville, TN: Vanderbilt University Press. Innovations in Applied Mathematics. 23-30 (1998).
MSC:  41A46
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification